# SDR ASAA2013052394896

- Difficulty date: May 23, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 567 hours, 183 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Wire Harness
- Part number: 3250274040
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: D
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLT INSPECTION, OVERHEAT/FIRE, ENG 1 OVERHEAT & ENG NR 1 T-HANDLE FAILED TO ILLUMINATE DURING TEST.  ACFT GROUNDED. PERFORMED NR 1 ENG FIRE DET LOOP RESISTANCE TEST,  RESISTANCE CHECKS OF A AND B LOOPS WITH IN LIMITS, SHOOK DOWN B LOOP OF FAN AND CORE SECTIONS WITH NO CHANGE IN READINGS, REF 26-11-00-010-001 AND WDM 26-11-11, AS PRECAUTIONARY R & R NR 1 ENG CORE B LOOP RT SIDE REF AMM 26-11-01, OPS NORMAL REF 26-11-00.
